| Model Number |
3531 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
02/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: product id: 3057; product id: 3057.Trial leads implanted (b)(6) 2018, exact explant date not known (approx.A week later).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a consumer regarding a patient with a basic evaluation trial device to treat urge incontinence and urgency frequency; the trial began (b)(6) 2018.On (b)(6) 2018 it was reported the trial patient was uncomfortable on her right side.Also, her device was displaying "settings unavailable, call your clinician".The manufacturer's representative was flagged to call the patient to help her switch sides back.On (b)(6) 2018 the manufacturer's representative reported the healthcare professional informed them that the cause of the "settings unavailable, call your clinician" was due to the wires had moved slightly.The "settings not available" seen on the external device was not resolved as the trial leads were removed.The patient's discomfort resolved.No further complications were reported or are anticipated.